Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 30, NWS Jackson, MS

January 25, 2012Copiah County, Lawrence County, Simpson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 25, 2012, 6:33 PM CST for Copiah County, Lawrence County, Simpson County, Mississippi. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2012, 6:33 PM CST (00:33 UTC)
Expired
Jan 25, 2012, 7:15 PM CST
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Copiah County, MS, Lawrence County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 66 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 6:49 PM CSTTORNADO 15 Sw Rockport, MSTHIS TORNADO WAS RATED EF1 WITH MAX WINDS OF 90 MPH. TREES WERE SNAPPED AND UPROOTED AND ONE FELL ACROSS A POWER LINE SNAPPING THE POLE. PART OF THE TIN ROOF OF A BARN WAS DAMAGED ALSO. TORNADO PATH LENGTH WAS 3.5 MILES AND MAX WIDTH WAS TWO-TENTHS OF A MILE.
Jan 25, 6:55 PM CSTTSTM WND DMG2 Wsw Rockport, MSTREES DOWN BLOCKING THE ROAD NEAR THE INTERSECTION OF BEASLEY RD AND HARRISON LANE RD
Jan 25, 7:00 PM CSTHAIL 1Rockport, MSWALL CLOUD ALSO REPORTED IN THE AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 25, 2:08 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
304 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WUUS54 KJAN 260033
SVRJAN
MSC029-077-127-260115-
/O.NEW.KJAN.SV.W.0030.120126T0033Z-120126T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF PINOLA...
  NORTHWESTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 715 PM CST

* AT 633 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WESSON MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OMA...ROCKPORT...HOPEWELL...SHIVERS...UNION AND HARRISVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST WEDNESDAY EVENING
FOR NORTHEAST LOUISIANA AND SOUTHWESTERN MISSISSIPPI.

&&

LAT...LON 3171 9025 3170 9026 3170 9037 3169 9038
      3169 9041 3170 9041 3171 9045 3205 9019
      3187 8976 3163 9024
TIME...MOT...LOC 0033Z 224DEG 32KT 3172 9029

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 3:39 PM CST, 2 hours 54 minutes earlier.

Area forecast discussion, Jan 25, 3:39 PM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CST WED JAN 25 2012

.SHORT TERM...CONVECTION THAT DEVELOPED OVER SWRN ZONES THIS
AFTERNOON IN A REGION OF INCREASING CAPE AND GOOD AFTERNOON HEATING
WILL HAVE THE POTENTIAL TO BECOME SEVERE THIS AFTERNOON AND EARLY
EVENING IF RESIDUAL CAPPING CAN BE ERODED. HOWEVER EARLIER AFTERNOON
CONVECTION WILL BE OVERSHADOWED AS AN INTENSE SQUALL LINE APPROACHES
FROM THE WEST. THE BRUNT OF THE SEVERE WEATHER RISK FOR THIS
AFTERNOON AND EVENING WILL OCCUR WITH THE SQUALL LINE AS IT MOVES
INTO AND ACROSS THE FORECAST AREA. THE BETTER RISK FOR SEVERE
STORMS...INCLUDING TORNADOES...WILL OCCUR ACROSS AREAS WEST OF I-55
IN A REGION OF INTENSE SHEAR ASSOCIATED WITH A STRONG LOW LEVEL JET
PUSHING WELL AHEAD OF A DEEP UPPER LOW SYSTEM. 0-1KM HELICITY VALUES
ASSOCIATED WITH THESE STORMS ARE RUNNING WELL ABOVE 200 UPSTREAM OF
US THIS AFTERNOON AND ALTHOUGH SHEAR WILL GRADUALLY RELAX WITH TIME
AS THE SURFACE LOW MOVES FARTHER EWD...THEY WILL REMAIN MORE THAN
SUFFICIENTLY STRONG FOR THE DEVELOPMENT OF TORNADIC STORMS AS THE
SQUALL LINE MOVES INTO OUR WRN ZONES. 60 DEGREE SURFACE DEWPOINTS
HAVE REACHED INTO ALL BUT NERN ZONES THIS AFTERNOON AND CAPE VALUES
WILL CONTINUE TO INCREASE AHEAD OF THE SURFACE BOUNDARY. TIMING OF
THE SQUALL LINE HAS BEEN A CHALLENGE CONSIDERING IT HAS BEEN RUNNING
AT LEAST 3 HOURS FASTER THAN THE LATEST MODEL SOLUTIONS. THE LINE OF
STORMS IS EXPECTED TO REACH THE MS RIVER BETWEEN 6-8 PM...THE EWD
PROGRESSION EXPECTED TO BEGIN TO SLOW A BIT THIS EVENING AS THE
SURFACE LOW UPSTREAM SLOWS AND BEGINS A MORE NELY PIVOT. THE SQUALL
LINE WILL CONTINUE TO TRACK EWD ACROSS THE REGION OVERNIGHT BUT
ASSOCIATED LOW LEVEL FORCING/DYNAMICS WILL DIMINISH. HOWEVER...A
CHANCE OF STRONG TO SEVERE CONVECTION WILL BE MAINTAINED E OF I-55
TONIGHT BEFORE THE LINE FALLS APART.

THE ASSOCIATED SURFACE BOUNDARY WILL BE DELAYED WHILE A SECOND LOBE
PIVOTS AROUND THE LOW CENTER AND WILL FINALLY MOVE INTO WRN ZONES
TOWARD SUNRISE THURSDAY. LOW LEVEL FLOW WILL REMAIN SWLY THROUGH
MOST OF THE DAY THURSDAY...THE AIR MASS REMAINING AT LEAST
MARGINALLY UNSTABLE ACROSS THE REGION. WITH A POCKET OF COLDER AIR
ALOFT ASSOCIATED WITH THE UPPER LOW MOVING IN DURING THE DAY WE WILL
KEEP A POTENTIAL FOR STRONG...POSSIBLY SEVERE...STORMS CAPABLE OF
HAIL OR GUSTY WINDS THROUGH THE AFTERNOON.

AS FAR AS LATER EVOLUTION OF THE UPPER LOW IS CONCERNED FOR THURSDAY
NIGHT...THE GFS AND EURO ARE IN DISAGREEMENT...THE EURO ADVERTISING
BETTER RAIN CHANCES ACROSS THE NORTH AS THE LOW OPENS AND PIVOTS TO
THE NE WHILE THE GFS PUSHES A STILL CLOSED LOW ACROSS SRN MS. WILL
BROAD BRUSH CHANCE OF SHOWERS...FEW TSTMS...ACROSS THE ENTIRE AREA
FOR NOW FOR THURSDAY EVENING...ENDING FROM THE WEST OVERNIGHT IN THE
WAKE OF THE UPPER TROUGH.

.LONG TERM...THERE ARE MODEL DIFFERENCES REGARDING INTERACTION
BETWEEN THE DEPARTING MID LEVEL TROUGH AND THE NORTHERN STREAM
FRIDAY WITH THE GFS BEING A SLOWER SOLUTION. ITS SOLUTION INDICATES
LINGERING RAIN CHANCES FOR THE I-59 CORRIDOR FRIDAY MORNING...BUT
WILL GO WITH THE FASTER MODEL CONSENSUS AND DRY FORECAST FOR
NOW...OTHERWISE EXPECT DRIER AND SLIGHTLY COOLER AIR WILL MOVE INTO
THE AREA FOR FRIDAY BEHIND THE FRONT.

GOING INTO THE WEEKEND...GLOBAL MODELS CONTINUE TO AGREE THAT
NORTHWEST FLOW WILL BRING DRY AND SEASONABLY COOL WEATHER TO THE
ARKLAMISS. SUNDAY/SUNDAY NIGHT STILL LOOKS TO BE THE COOLEST PERIOD
AND WHEN THE POLAR VORTEX WILL HAVE ITS GREATEST INFLUENCE...BUT
MODELS HAVE TRENDED SLIGHTLY LESS AMPLIFIED RESULTING IN MILDER
TEMPERATURES THAN PREVIOUSLY FORECAST. RAW MODEL GUIDANCE SUGGESTS
THERE WILL BE MORE OF A NORTH-SOUTH TEMPERATURE GRADIENT FOR SUNDAY
AFTERNOON THAN INDICATED BY MEX MOS AND HAVE ADJUSTED GUIDANCE
VALUES ACCORDINGLY. OTHERWISE...GUIDANCE VALUES ARE PRETTY
REASONABLE AND MADE ONLY MINOR TWEAKS.

FOR EARLY TO MID NEXT WEEK...THE OVERALL PATTERN WILL FLATTEN
RESULTING IN MODERATING TEMPERATURES AND INCREASING RETURN FLOW AS
HIGH PRESSURE SHIFTS EAST. WEAK SHORTWAVE TROUGHS IN THE FAST
FLOW COULD BRING INCREASING RAIN CHANCES AS WE GO INTO THE MIDDLE OF
NEXT WEEK...BUT NONE OF THESE WAVES LOOK OVERLY AMPLIFIED OR
SUPPORTIVE OF MUCH TSTM ACTIVITY. IN ANY CASE...JANUARY SHOULD END
AND FEBRUARY SHOULD BEGIN ON AN UNSEASONABLY MILD NOTE. /EC/

&&

.AVIATION...VFR CONDITIONS EXIST CURRENTLY BUT RAPID DEGRADATION IN
VIS/CIGS TO IFR AND LIFR CONDITIONS AT TIMES...WILL OCCUR FROM WEST
TO EAST AS A STRONG TO SEVERE THUNDERSTORM SQUALL LINE PUSHES
THROUGH THE REGION THIS AFTERNOON AND TONIGHT. EXTREME TURBULENCE
CAN BE EXPECTED INVOF LINE OF STORMS WITH 60 KT SFC WINDS POSSIBLE.
CLOUD TOPS WILL REACH TO NEAR 45KFT. THE SQUALL LINE WILL DIMINISH
IN STRENGTH THROUGH THE EARLY MORNING HOURS THURSDAY. FAR EAST AREAS
WILL HOLD VFR TO MVFR LONGEST THROUGH LATE EVENING BEFORE CIGS DROP
BELOW 1 KFT THROUGH THE EARLY MORNING HOURS THURSDAY. IFR TO MVFR
CONDITIONS ARE EXPECTED TO CONTINUE THROUGH 18Z THURSDAY WITH
CONTINUED SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS THE REGION. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       60  72  43  62 /  88  63  37   9
MERIDIAN      61  73  47  66 /  72  79  35  12
VICKSBURG     59  72  40  59 /  94  54  36   5
HATTIESBURG   61  74  50  65 /  64  77  36  10
NATCHEZ       60  69  44  60 /  94  49  36   6
GREENVILLE    57  66  40  57 /  99  67  34   3
GREENWOOD     61  71  40  59 /  97  74  35   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

03/EC/ALLEN
Hazardous weather outlook, Jan 25, 1:28 PM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
128 PM CST WED JAN 25 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036-
040>043-047>049-053>055-059>063-261930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-
COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
128 PM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST MISSISSIPPI... NORTHEAST
LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
THROUGH THE OVERNIGHT HOURS AND INTO THURSDAY MORNING ALONG AND WEST
OF I-55 CORRIDOR. THE PRIMARY HAZARDS WILL BE DAMAGING STRAIGHT LINE
WINDS BUT QUARTER SIZED HAIL AND A FEW TORNADOES WILL ALSO BE
POSSIBLE.

A FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AHEAD OF A
SQUALL LINE. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE WITH
THE SQUALL LINE AS IT PUSHES INTO THE AREA THIS EVENING AND MOVES
EASTWARD ACROSS THE REGION OVERNIGHT.

STRONG...POSSIBLY SEVERE...STORMS WILL BE POSSIBLE AGAIN THURSDAY
MORNING AND AFTERNOON WITH THE MAIN RISK BEING LARGE HAIL AND STRONG
WIND GUSTS. THE RISK WILL DIMINISH THROUGH THE EVENING HOURS THURSDAY
AS THE LOW PRESSURE SYSTEM PUSHES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TODAY AND THURSDAY.

MSZ028>033-037>039-044>046-050>052-056>058-064>066-072>074-261930-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-
CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
128 PM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT THROUGH
THURSDAY AFTERNOON. A LINE OF THUNDERSTORMS WILL SHIFT ACROSS THE
REGION TONIGHT THROUGH MID-DAY THURSDAY. THE PRIMARY HAZARDS AT THAT
TIME WILL BE DAMAGING STRAIGHT LINE WINDS BUT HAIL AND ONE OR TWO
TORNADOES CAN NOT BE RULED OUT. THE RISK OF TORNADOES WILL DIMINISH
BY THE AFTERNOON BUT STRONG...POSSIBLY SEVERE...STORMS CAPABLE OF
DIME TO QUARTER SIZE HAIL WILL POSSIBLE DURING THE AFTERNOON AND
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TODAY AND THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN/03

In the hours before

Special weather statement, Jan 25, 3:42 PM CST, 2 hours 51 minutes before
LAZ024-026-252225-
CONCORDIA LA-CATAHOULA LA-
342 PM CST WED JAN 25 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CST WED JAN 25 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 20 MILES WEST OF AIMWELL TO 39 MILES SOUTHWEST
OF LARTO AT 342 PM CST...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

THESE STORMS COULD BECOME SEVERE RAPIDLY. PEOPLE IN CATAHOULA AND
WEST CENTRAL CONCORDIA PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3131 9201 3185 9201 3185 9174 3122 9175
      3122 9179 3126 9183 3129 9191 3128 9194
      3125 9193 3124 9191 3122 9192 3123 9196
      3122 9199 3128 9203
TIME...MOT...LOC 2142Z 269DEG 27KT 3176 9230 3135 9229
          3099 9235

BK
Local storm report, Jan 25, 3:45 PM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND DMG     2 NE MARION             32.45N 88.62W
01/23/2012                   LAUDERDALE         MS   EMERGENCY MNGR

            MOBILE HOME DAMAGED AND TREES AND POWERLINES DOWN ON SAM
            LACKEY ROAD. UPDATE FROM EMERGENCY MANAGER...A FEW TREES
            WERE SNAPPED AND UPROOTED AND THERE WAS SHINGLE DAMAGE TO
            BOTH A MOBILE HOME AND SINGLE FAMILY HOME ROOF.

&&

SWILKINS

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 6:11 PM CSTTornado WarningJANLincoln49 min
Jan 25, 6:15 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo25 min
Jan 25, 6:39 PM CSTSpecial Weather StatementJANClaiborne, Franklin31 min
Jan 25, 6:55 PM CSTTornado WarningJANCopiah, Simpson33 min
Jan 25, 7:11 PM CSTSpecial Weather StatementJANHinds44 min
Jan 25, 7:36 PM CSTTornado WarningJANCopiah, Lawrence, Simpson37 min
Jan 25, 10:17 PM CSTSpecial Weather StatementJANClay, Kemper, Lowndes, Noxubee, Oktibbeha58 min
Jan 25, 11:07 PM CSTSpecial Weather StatementJANLowndes28 min
Jan 26, 1:26 AM CSTSpecial Weather StatementJANMarion29 min
Jan 26, 6:39 AM CSTSpecial Weather StatementJANLamar, Marion31 min
Jan 26, 7:03 AM CSTSpecial Weather StatementJANLamar27 min
Jan 26, 7:28 AM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar47 min
Jan 26, 7:56 AM CSTSevere Thunderstorm WarningJANForrest19 min
Jan 26, 8:09 AM CSTSevere Thunderstorm WarningJANJones19 min
Jan 26, 8:11 AM CSTSpecial Weather StatementJANLauderdale29 min
Jan 26, 8:20 AM CSTFlash Flood WarningJANForrest, Jones, Lamar115 min
Jan 26, 8:36 AM CSTSpecial Weather StatementJANClarke, Lauderdale49 min
Jan 26, 9:05 AM CSTSevere Thunderstorm WarningJANClarke40 min
Jan 26, 3:38 PM CSTFlash Flood WatchJANLauderdale3 hr
Jan 26, 4:48 PM CSTSpecial Weather StatementJANClay32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.